It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acute Respiratory Distress Syndrome (ARDS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-02-2001, 01:18 PM   #1
Newbie
 
Join Date: Jul 2001
Location: India
Posts: 8
Nexal HB User
Starting Simivastatin & Case History

Hello everyone

I was detected high cholesterol some 6 years befoe. i was 24 then. I used to have sleepy legs, itching in my eyes, frequent tiredness. One of my friends told me to get cholesterol checked & the serem cholesttrol was
210. I was in college and my friends & family members told me to drop all the oily things. I paid attention to them & reduced the fatty thingsintake. My lower Blood pressure was then 140/(92-97.)
I had an accident in Jan 1999,had fat ambulism & developed ARDS. I was given a lot of Anticoagulant drugs like high doses of HEPRAN and other steroids. Somehow, I recovered from there & was in home in July 99. I was practiclly weak & took a lot of good diet & resumed my work in July 2000. I felt normal from Blood pressure point. However, everytime pulse was taken,it was nearly 102/min & B.P was 140/101. By June 2001, I started feeling very tired. I could not exercise as I had a major thigh fracture from accident & it was not fully healed. Anyway, the doctors felt that high B.P.& tiredness maybe due to anxiety, stress, work load or due to implant in my thigh fracture & in neck.
Somehow I got convinced & was prescribed Lodoz 2.5 (Bisoprofol Fumarate 2.5 mg + HydroChloroThiazide 6.25 mg). I am continously taking it since then. By August end, the tiredness increased a lot. I was having a problem even in walking 100 meters & lot of sweating was there.My eyes used to itch & I can feel my heart beat & lots of oil used to come from my face & hands. I did not feel like working & used to came home just after 2 hours of work. Someone adviced me cholesterol check & I got it done. The report was quiet shocking to me i.e.

Fasting(14 Hours)
Serum Cholestrol : 245
Serum Triglycerides : 266
Serum HDL Cholesterol : 35
Serum Beta Lipoprotein(LDL) : 157
Serum Pre-Beta-Lipoprotein(VLDL) : 53.2
Cholestrol/HDL : 7
I went to Doctor & was suggested SIMVAS 20mg(simivastatin 20mg) along with Lodoz 2.5 mg(Bisoprofol Fumarate 2.5 mg + HydroChloroThiazide 6.25 mg). Both once daily.
Now it is seven days I have started taking this Simvas medicine. Someone told that the side effects on liver are there so I also included LIV 52(liver tonic) & vitamin C(500mg daly) in my medicine schedule.
Some ayurvedic medicines were also included like Garlic, Gugglu(Commiphora mukul), Triphala, ashwagandha & psyllum husk. However, this all effected my stomach very much & I am taking Rantidine 150mg 3 times daily along with this all.
Now coming to diet part, The doctor has told me to eat less & not to take any fat. Now the biggest problem that I face is that if I eat less, I feel very very hungry. I have tried many things but low diet food does not fill my stomach. If it does, it is just for 1 hour or so. Also I am quiet worrying about simivastatin 20 mg. I have stuied in internet that this has been removed in some of the countries. So, I am confused what to do now. Any way I have started this whole procedure & expect a happy ending. Please give my any suggestion if you have.
For gen. reference:
My height: 6-1
My weight: 95 Kgs

Regards
NEXAL


[This message has been edited by Nexal (edited 09-02-2001).]<p>[This message has been edited by Nexal (edited 09-02-2001).]

 
Sponsors Lightbulb
   
Old 09-02-2001, 05:35 PM   #2
Junior Member
 
Join Date: Aug 2001
Location: Coatesville, Pa, USA
Posts: 25
beebe624 HB User
Re: Starting Simivastatin & Case History

Dear Nexal;
I have the same problem, my cholesterol was high over
two years ago and they just put me on zocor/simivastatin 10 mg a little over a year ago.
November 2000 I had it tested and it was 218 and the
triglycerides were at 253 the liver was at a normal level. I just received most of my test results again
last week and even on zocor the numbers have not changed and this time the liver was elevated. I also have felt tired and cranky almost continually and then the other day I had a mega leg cramp out of nowhere it
seemed and diarrhea until today when I took immodium.
I like you had an accident in March and broke my heel bone and it is still sore and slightly swollen, especially when it gets ready to rain- I do not look forward to going through the snow in the winter at all!
The doctor is considering upping the dose of zocor to 20mg. I asked her if I could switch meds. She also feels that the cholesterol/triglyceride problem is hereiditary. Now my heart is racing at 102 and I found out after the fact that you SHOULD NEVER TAKE POTASSIUM SUPPLEMENTS WITH MY BLOOD PRESSURE MEDICINE
LISINOPRIL- my heart rate jumped to 125 and I felt like
it was going to run off without me-pretty scarry feeling. I used to be on Inderal/propananol for a different problem (benign essential tremors-also hereditary) but doses higher than 20mg make me where I can not sit still or sleep (literally I have walked the
city where I was living in the middle of the night because I could not sleep while on this dose),but I had to be taken off to receive allergy injections. This is my case history.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Have PCOS & Using Mirena IUD (Have ?s) kycountrygirl Polycystic Ovary Syndrome (PCOS) 4 05-19-2008 06:59 AM
Strange headaches-My symptoms-On&Off for 7 years deltadart Headaches & Migraines 5 01-01-2008 02:58 PM
being diagnosed & immune to emotions harmony06 Bipolar Disorder 6 06-24-2007 05:14 PM
Depression & Headaches...please help! darkstar416 Depression 6 06-22-2007 09:53 PM
Incident & testing history! KoolMan HIV Prevention 1 11-08-2006 04:38 AM




« ARDS | Did you know »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



stasis4 (1), caringsister54 (1), memyselfandI9 (1), Punusi (1), maureenjjj (1), robinhy (1), sunni2030 (1), showe0005 (1), fufu (1), ladybud (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!